Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 26, 2011, 2:15 PM EDT for Cayuga County, Onondaga County, Seneca County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 2:15 PM EDT (18:15 UTC)
- Expired
- Apr 26, 2011, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS51 KBGM 261815
SVRBGM
NYC011-067-099-261900-
/O.NEW.KBGM.SV.W.0005.110426T1815Z-110426T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
215 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK...
WEST CENTRAL ONONDAGA COUNTY IN CENTRAL NEW YORK...
NORTHERN SENECA COUNTY IN CENTRAL NEW YORK...
* UNTIL 300 PM EDT.
* AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF WATERLOO...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERLOO BY 220 PM EDT...
SENECA FALLS BY 224 PM EDT...
LEHIGH VLY JCT AND 6 MILES NORTHWEST OF CAYUGA BY 230 PM EDT...
MONTEZUMA BY 238 PM EDT...
PLAINVILLE BY 300 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4308 7631 4272 7693 4274 7695 4276 7695
4277 7697 4278 7698 4302 7696 4303 7649
4311 7649 4313 7647 4320 7648
TIME...MOT...LOC 1815Z 227DEG 33KT 4289 7694
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:00 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 26, 2:00 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
200 PM EDT TUE APR 26 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY MOVE THROUGH THE REGION TODAY BRINGING
MORE SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA.
A WARM AND RELATIVELY MOIST AIRMASS WILL REMAIN OVER THE REGION
TONIGHT THROUGH WEDNESDAY NIGHT...WITH HIT AND MISS SHOWERS AND
THUNDERSTORMS. A COLD FRONT WILL PASS THROUGH THE AREA THURSDAY
MORNING WITH WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
FOLLOWED BY A RETURN TO MORE SEASONAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR
SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP
OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY
NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER
NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE
FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT
SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU
COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW-
MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION
AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE.
AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE
OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO
SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE
ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID-
LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN
ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND
ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE
925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER
WELL INTO THE EVE HOURS.
MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS
AND EXPECTED MIXING LEVELS SUPPORT 75-80F.
PREVIOUS DISCUSSION...
AT 09Z...LOCAL RADARS SHOW JUST ISOLATED LIGHT SHOWERS OVER THE
LAKE PLAIN. SFC WARM FRONT REMAINS NEAR THE NY/PA BORDER WITH
LITTLE NORTHWARD ADVANCEMENT EXPECTED UNTIL DAYTIME HEATING BEGINS.
LATER THIS MORNING BOUNDARY WILL CONTINUE LIFTING NORTH AS SFC
LOW PRES ADVANCES THROUGH THE UPPER GREAT LAKES. BY LATE THIS
AFTERNOON WARM FRONT SHOULD RESIDE NORTH OF THE FORECAST AREA.
WITH DIURNAL HEATING, AIRMASS WILL DESTABILIZE WITH MORE WIDESPREAD
CONVECTION LIKELY OVER THE NORTHERN CWA FROM THE EASTERN FINGER
LAKES REGION TO THE WESTERN MOHAWK VALLEY AND SCATTERED ACTIVITY
SOUTH. CONVECTIVE PARAMETERS INDICATE CAPE VALUES FROM 1000-1500
J/KG WITH LI'S AROUND -2/-4. THIS INDICATES AN AIRMASS MORE THAN
UNSTABLE ENOUGH FOR CONVECTION AND BULK SHEAR VALUES ALTHOUGH NOT
REAL EXCITING ARE SUFFICIENT ENOUGH TO SUPPORT POSSIBLE SEVERE
CONVECTION. THEREFORE THE POTENTIAL IS THERE FOR A FEW THUNDERSTORMS
TO BECOME SEVERE LATER TODAY THROUGH EARLY EVENING, WITH THE MAIN
THREAT DAMAGING WINDS AND LARGE HAIL.
WITH T85 AROUND 14C ALONG WITH SUNNY BREAKS EXPECTED OVER MOST
AREAS MAX TEMPS WILL RANGE FROM THE LOWER TO MIDDLE 70S WITH THE
NORMALLY WARMER VALLEY AREAS IN THE UPPER 70S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TONIGHT...MODELS ARE INDICATING A SHORT WAVE IN FAST UPPER LEVEL
SOUTHWEST FLOW MAY CROSS THE REGION DURING THE EVENING HOURS. WILL
CONTINUE WITH HIGH CHC POPS FOR SHRA/TSRA THROUGH LATE EVENING
THEN LOWER POPS AS THIS FEATURE ALONG WITH AIRMASS STABILIZATION
TAKES PLACE DUE TO LOSS OF DAYTIME HEATING.
WEDNESDAY...AREA WILL REMAIN IN THE WARM SECTOR WITH UPPER LEVEL
TROF WELL TO OUR WEST. AIRMASS OVER THE REGION WILL REMAIN
RELATIVELY MOIST BUT MODEL SOUNDINGS DO INDICATE LESS INSTABILITY
DUE TO MID LEVEL WARMING AND POSSIBLE CAP. WILL CONTINUE WITH CHC
POPS INCREASING THE CHANCES DURING THE AFTERNOON/EARLY EVENING
WITH DAYTIME HEATING AND POSSIBLE FAST MOVING SHORT WAVES IN UPPER
LEVEL FLOW. TEMPS WILL REMAIN MILD WITH SAME AIRMASS IN PLACE,
GENERALLY MID 70S.
WEDNESDAY NIGHT...THE LAST IN A SERIES OF SFC LOW PRES SYSTEMS
TRACKING FROM THE GULF STATES INTO THE GREAT LAKES WILL BRING AN
OCCLUDED FRONT NEAR THE WESTERN PTN OF THE FA TOWARD MORNING.
WILL INCREASE POPS AFTER MIDNIGHT TO LIKELY FOR SHRA ALONG WITH
THE CHC FOR TSRA. OVERNIGHT TEMPS WILL BE MILD UNDER SOUTHWEST
FLOW LOWS GENERALLY AROUND 60.
FOR THURSDAY, WOUND UP STORM SYSTEM BACK TO THE WEST WL BRING AN
OCCLUDED FRONT THRU THE REGION. SHOWERS AND A CHC FOR THUNDERSTORMS
WL BE PRESENT DRG THE MRNG HRS WITH SHOWALTERS DROPPING BLO 0 FOR A
TIME. THUS, HV INCLUDED CHC FOR THUNDER OVR ALL AREAS AND WITH
SIGNIFICANT MOISTURE MVG IN AHD OF WV, HV BUMPED POPS TO LKLY ACRS
THE ENTIRE CWA. AS THE FRONT MVS EAST OF THE REGION RAIN CHCS WL
TAPER OFF THO NOT DIMINISH COMPLETELY AS MAIN TROF HANGS BACK TO THE
WEST. THIS TROF/UL LOW WL SLOWLY WORK ITS WAY ACRS ERN U.S./CANADA
THRU THE END OF THE SHORT TERM WITH CHC FOR SHOWERS THRU 12Z FRIDAY.
TEMPS WL COOL DRG THE DAY THURSDAY BHND FRONTAL BNDRY THO STILL NR
TO SLIGHTLY ABV NORMAL. BY THUR NGT, TEMPS WL FALL TO NR 40F AS H8
TEMPS DROP TO NR 0C.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF
STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR
LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES
LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS.
LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR
LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME
LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW
AFTN.
OUTLOOK...
WED/WED NGT...SCT MVFR IN TSRA.
THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA.
SUN...MVFR IN SCT -SHRA.
SAT...MAINLY VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...PVN/RRMHazardous weather outlook, Apr 26, 2:03 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 203 PM EDT TUE APR 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-271815- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 203 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ048-271815- SULLIVAN-PIKE- 203 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Special weather statement, Apr 26, 10:28 AM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1028 AM EDT TUE APR 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-262100- BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-LACKAWANNA- LUZERNE-MADISON-NORTHERN ONEIDA-NORTHERN WAYNE-ONONDAGA-OTSEGO-PIKE- SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-SOUTHERN WAYNE- STEUBEN-SULLIVAN-SUSQUEHANNA-TIOGA-TOMPKINS-WYOMING-YATES- 1028 AM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... A WARM...MOIST...AND UNSTABLE AIR MASS...COMBINED WITH THE PRESENCE OF A WARM FRONTAL BOUNDARY ACROSS THE REGION...WILL LEAD TO THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EARLY EVENING HOURS...ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. THE MOST LIKELY TIME FRAME FOR THUNDERSTORM INITIATION IS EARLY THIS AFTERNOON...BETWEEN 12 NOON AND 3 PM. SCATTERED THUNDERSTORMS SHOULD THEN PREVAIL...BETWEEN 3 AND 9 PM. SOME OF THE STORMS COULD REACH SEVERE LIMITS...WITH STRONG WINDS AND LARGE HAIL THE PRIMARY THREATS. LISTEN TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR LATER POSSIBLE WATCHES AND/OR WARNINGS. MJ
Special weather statement, Apr 26, 1:24 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
124 PM EDT TUE APR 26 2011
NYZ015-016-022>024-261830-
CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
124 PM EDT TUE APR 26 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CHEMUNG...SCHUYLER...
SENECA...STEUBEN AND YATES COUNTIES...
* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WAYLAND TO AVOCA TO CAMERON TO 8
MILES SOUTH OF WOODHULL...AND MOVING EAST AT 40 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WHEELER AT 130 PM EDT...
SAVONA AT 135 PM EDT...
PRATTSBURG AT 140 PM EDT...
URBANA AT 145 PM EDT...
WAYNE AT 150 PM EDT...
YATESVILLE AT 155 PM EDT...
WEST ELMIRA AT 205 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4259 7738 4268 7737 4277 7731 4277 7698
4297 7697 4303 7673 4274 7674 4256 7659
4255 7670 4230 7669 4228 7668 4227 7654
4216 7653 4215 7656 4211 7656 4199 7699
4200 7748 4218 7748 4237 7755 4258 7767
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:36 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 39 min |
| Apr 25, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| Apr 25, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 45 min |
| Apr 25, 9:31 PM EDT | Special Weather Statement | BGM | Otsego | 44 min |
| Apr 25, 10:14 PM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 4 hr |
| Apr 25, 10:48 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Apr 25, 11:57 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Sullivan | 3 hr |
| Apr 26, 1:24 PM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Seneca, Steuben, Yates | 66 min |
| Apr 26, 1:40 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 65 min |
| Apr 26, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 62 min |
| Apr 26, 3:26 PM EDT | Special Weather Statement | BGM | Schuyler | 49 min |
| Apr 26, 3:49 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 56 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | BGM | Chemung | 51 min |
| Apr 26, 4:10 PM EDT | Tornado Warning | BGM | Madison, Oneida | 35 min |
| Apr 26, 4:14 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Apr 26, 4:30 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 45 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Apr 26, 4:44 PM EDT | Tornado Warning | BGM | Oneida | 44 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 32 min |
| Apr 26, 4:56 PM EDT | Flash Flood Warning | BGM | Onondaga | 6 hr |
| Apr 26, 5:10 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 9 hr |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 22 min |
| Apr 26, 5:48 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 57 min |
| Apr 26, 6:22 PM EDT | Flash Flood Warning | BGM | Cayuga | 5 hr |
| Apr 26, 6:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 50 min |
| Apr 26, 7:43 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.